MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-022-35-5015
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
On (b)(6) 2018, a (b)(6) y/o, male patient with a bmi of 42.8, underwent implantation of a insert truliant tibia impt pssz 5 15mm.On (b)(6) 2019, approximately 6 months post implant, the patient underwent revision due to instability.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g4, g7, h2 and h3 have been updated accordingly.(h3) upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.Per ifu# 700-096-004 instability is a known complication following total knee replacement surgery and is multifactorial in nature.Instability is listed as a potential adverse event associated with total joint replacement surgery in the product ifu (700-096-004).As noted in why are total knee arthroplasties failing today¿has anything changed after 10 years? (sharkey, p.L.(2014s, september).The journal of arthroplasty, 29), instability is in the top five reasons for that account for approximately 85% of total knee revisions (7.35% of revisions are for instability).

Brand Name
TRULIANT TIB IMP PS INSERT SZ 5 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10382812
Report Number1038671-2020-00402
Device Sequence Number3529190
Product Code JWH
UDI-Device Identifier10885862304674
UDI-Public10885862304674
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-022-35-5015
Device Catalogue Number02-022-35-5015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age49 YR